# SDR ASAA2016032516100

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,896 hours, 30,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331108
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT OVERWING EXIT SIGN COVER FELL OUT.  ACFT GROUNDED.  SECURED EXIT SIGN COVER.
